# SDR 2002UALA00346

- Difficulty date: March 1, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 15,701 hours, 1,909 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 LEFT SIDE EMERGENCY CEILING LIGHT IS INOP.  REPLACED LAMP.
